# SDR ASOA06109

- Difficulty date: January 22, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: BR9279013
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE LOWER EMERGENCY EXIT SIGN, NEAR THE PASSENGER DOOR ENTRANCE, WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LOWER EMERGENCY EXIT SIGN ASSEMBLY, NEAR THE PASSENGER DOOR ENTRANCE, IAW AMM 33-50-00.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
